Pure Invariance in Torsion-free Abelian Groups

    Research output: Chapter in Book/Conference paperChapter

    Original languageEnglish
    Title of host publicationAbelian Groups, Rings, Modules and Homological Algebra
    EditorsP. Goeters, OMG Jenda
    Place of PublicationBoca Raton, FL
    PublisherChapman & Hall/CRC
    Pages285-294
    Volume249
    ISBN (Print)1584885521
    Publication statusPublished - 2006

    Publication series

    NameA Series of Lecture Notes in Pure and Applied Mathematics

    Cite this

    Schultz, P. (2006). Pure Invariance in Torsion-free Abelian Groups. In P. Goeters, & OMG. Jenda (Eds.), Abelian Groups, Rings, Modules and Homological Algebra (Vol. 249, pp. 285-294). (A Series of Lecture Notes in Pure and Applied Mathematics). Boca Raton, FL: Chapman & Hall/CRC.